RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1984, Volume 61, Number 2, Pages 301–311 (Mi tmf5707)  

Disordered substitutional magnets in a magnetic field

V. P. Iordatii, L. Z. Kon, V. A. Moskalenko


Abstract: Disordered binary magnetic alloys in a magnetic field are investigated in the Heisenberg–Mattis model. The Green's function is calculated for arbitrary wave vectors and energies in the case of a weakly dilute ferromagnet. It is shown that the presence of the magnetic field leads in this case only to the appearance of a gap in the spectrum of the elementary excitations. The equation of motion for the generalized coordinates of the model is used to obtain the long-wavelength spectrum of the elementary excitations for arbitrary concentrations of one of the components. In the case of complete disorder, the magnetic field strongly changes the spectrum of the elementary excitations. It is shown that for ${\mathbf k}=0$ the energy spectrum is analogous to the spectrum of a ferromagnet.

Full text: PDF file (884 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1984, 61:2, 1154–1161

Bibliographic databases:

Received: 02.11.1983

Citation: V. P. Iordatii, L. Z. Kon, V. A. Moskalenko, “Disordered substitutional magnets in a magnetic field”, TMF, 61:2 (1984), 301–311; Theoret. and Math. Phys., 61:2 (1984), 1154–1161

Citation in format AMSBIB
\Bibitem{IorKonMos84}
\by V.~P.~Iordatii, L.~Z.~Kon, V.~A.~Moskalenko
\paper Disordered substitutional magnets in a magnetic field
\jour TMF
\yr 1984
\vol 61
\issue 2
\pages 301--311
\mathnet{http://mi.mathnet.ru/tmf5707}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=778550}
\transl
\jour Theoret. and Math. Phys.
\yr 1984
\vol 61
\issue 2
\pages 1154--1161
\crossref{https://doi.org/10.1007/BF01029118}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AKD1300012}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5707
  • http://mi.mathnet.ru/eng/tmf/v61/i2/p301

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:142
    Full text:38
    References:13
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019